# SDR ABXA9700599

- Difficulty date: January 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N949AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47325
- System (JASC): 5751 · Ailerons
- Part: Aileron
- Part number: 5910045502
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-INSPECTION, FOUND THE RIGHT AILERON LOWER SURFACE HAS CORROSION BULGES AT AILERON DAMPNERS.  REPLACED RIGHT AILERON IAW DC-9 MAINTENANCE MANUAL CHAPTER 27-10-1 AND 27-10-2.
